# SDR ASAA2013081295785

- Difficulty date: August 12, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 61,897 hours, 40,906 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S283T0143
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT WING AFT OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  ALSO AISLE LIGHT, ROW 18.  ACFT GROUNDED.   FOUND BATTERY M1435 CEILING PANEL RT SIDE ROW 23-24 BAD.  REPLACED M1435 BATTERY PACK.  OPS CHECK IT, RT WING EXT AFT 2, & AISLE ROW 18 EMERGENCY EXIT LIGHTS GOOD.
